It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Aterrified Mom: Thanks for the response. I had to w/d off of Methadone and that was beyond bad. But i have heard that it is one of (if not the most) hardest drugs to get off of and it has the worst w/d's.
I know i can do it, i just am concerned about the energy loss. Luckily, i work from home, PLUS my dad is a recovering addict also and understands if i need to be a little "less available" for a few days since i work for him.
You know, when your on some kind of "mood enhancer" for so long, you begin to think that u can't survive w/o it. I just have to have faith and know that i am making the right decision here.

Croliddel: Yes, i know that is a lot compared to what i was taking when i was on other meds. But b4 i started sub. i was on Ultram and took (8) 50mgs a day - MAX amt. Plus, keep in mind, that i have terrible pain most of the time so i take a larger dose not to come off opiates, but to help pain. See my Mom takes them long term for chronic back pain. I actually get them from her....shhhhhh. My Dad is also on them for his chronic headaches/migraines. Both are being prescribed this as a maintenance drug from a chronic pain specialist. So i don't see it as me not needing to be on that amt. bcuz i wasn't on as much when i was on other pain meds., it is more for actual pain. And i don't get a "buzz" from them, i am sorry if i put it that way. It is just hard to explain that it's not a "buzz" but it's more like TERRIFIEDMOM said when she said it made her feel "well". It doesn't give me a "high" , but it does make me feel better inside & gives me a little (short lasting) bit of energy. But, i just spoke to my Dad about me wanting to stop & he said that - actually, for pain management, u do not need to be on a high dose at all. U actually should be taking like 4mg 2x a day. Yeah, coming from the man that passed down addiction to me.:)
Anyways, i am beginning to think/realize that the amt. i've been taking is actually causing more rebound headaches so i am going to drop the mg. right away. I have also heard that dropping the mg. will not cause any big problems since just a small amt. of it will help with pain & w/d's.
For the past 3 days i have been taking like 12mg. I want to drop to 8mg starting tom. and do that for a couple days, then down to 4mg. for a wk. and so on. PRAY FOR ME!
I didn't mention (bcuz it's not relavent on this addiction board) that i am having to stop smoking also, lose 10lbs, and start on hormones. Having these struggles all at once can be overwhelming. I mean, look at how hard it is to just conquer 1 thing on that list........





All times are GMT -7. The time now is 04:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!